# SDR DALA2014111406124

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 67,971 hours, 30,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON COCKPIT OVERHEAD PANEL KICKS EMERGENCY LIGHTS OFF WHEN COVER IS CLOSED.  REPOSTIONED SPRING ON LATCH.  OPS CHECKED NORMAL.
